| Model Number |
LF1744 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection noted eschar on jaw seal plates.Functional testing was performed with the returned device on porcine kidney tissue.Multiple seals on various size vessels were made and a full thermal effect was visually verified.The device was activated while pressing the button and with the rotation knob in various positions to detect any problematic activation issues.All seal cycles were completed satisfactorily and end tones were heard indicating completed activation cycles.There was no tissue sticking or device locking on tissue during the testing of the device.The investigation found the device to function normally and within specifications.The instructions for use (ifu) states, keep the instrument jaws clean.Build up of eschar may reduce sealing and/or cutting effectiveness.Wipe jaw surfaces and edges with a wet gauze pad as needed.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the tissue was sticking to the jaws of the device after activation during the surgery.Caused an increase in or time and concern on behalf of surgeon of increased bleeding.Sticking happened with one hand instrument and then another hand device was opened and it responded the same way.The surgeon had to pull the tissue away from the jaws of the instrument.There was no patient injury.